# SDR GLBA2003007

- Difficulty date: January 14, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 21,964 hours, 25,757 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 242M
- Condition: Stuck
- Location: Cockpit
- Part time: 14,485 hours, 21,742 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, LT TORQUE GAUGE STUCK AT 750 LBS.  REMOVED AND REPLACED TORQUE IND.
